# SDR ARWA20070303

- Difficulty date: March 15, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N524MD
- Make and model: Doug DC-10-30
- Aircraft serial: 46999
- Aircraft time: 70,097 hours, 16,908 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Chafed
- Location: Flap  Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "A" CHECK INSPECTION, THE FOLLOWING WAS FOUND, LT INBD FLAP "A" SUPPORT IN FLAP WELL CHAFED.  BLEND-OUT AREA FOUND WITHIN LIMITS PER BOEING MESSAGE 1-301363052-8.
